RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zuev, Aleksei Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:17
Abstract pages:269
Full texts:152

http://www.mathnet.ru/eng/person101804
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. S. P. Malyshenko, A. V. Zuev, L. L. Levitan, A. B. Andrianov, I. A. Orlova, “Special features of dryout development in pipes with porous coatings”, TVT, 35:3 (1997),  424–431  mathnet; High Temperature, 35:3 (1997), 417–424  isi
1994
2. A. B. Andrianov, A. V. Zuev, L. L. Levitan, S. P. Malyshenko, I. A. Orlova, “Hydraulic resistance of two-phase flow in pipes with porous coating”, TVT, 32:1 (1994),  94–100  mathnet; High Temperature, 32:1 (1994), 91–96  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020